# SDR IPXA2024112695842

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,700 hours, 19,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BAT LO. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY PER AMM 33-51-01 OPS NORMAL
